# SDR COM11905

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C818061
- Condition: Defective
- Location: E/E Compt
- Part time: 10,150 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE STALL WARNING CAME ON.  REPLACED STALL WARNING COMPUTER.
